# SDR BAQA081194

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N554ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0154
- Aircraft time: 1,297 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9A2045
- Part serial: 843
- Condition: Inoperative
- Location: Fuel System
- Part time: 1,297 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL PUMP INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
